Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 27, No. 1, 2011 · Contents

V. K. Bhat:
Ore extensions over Near Pseudo-valuation rings and Noetherian rings

Mohamed A. M. Salim:
Kimmerle's conjecture for integral group rings of some alternating groups

J. O. Adeniran, J. T. Akinmoyewa, A. R. T. Solarin and T. G. Jaiyeola:
On some algebraic properties of generalized groups

B. A. Frasin:
New criteria for univalence of certain integral operators

M. S. Metwally:
Operational rules and arbitrary order two-index two-variable Hermite matrix generating functions

A. T. Ademola and P. O. Arawomo:
Stability and uniform ultimate boundedness of solutions of some third-order differential equations

Karima Hamani and Benharrat Belaidi:
Growth of solutions of linear differential equations with entire coefficients

Dustin Gage and Daniel Jackson:
Computer generated images for quadratic rational maps with a periodic critical point

Ziad S. Ali:
On a multiplier of the progressive means and convex maps of the unit disc

Zhenhua He and Feng Gu:
New iterative schemes for equilibrium problems and fixed point problems of nonexpansive mapping

Wan Yong and Ruizhi Guo:
Semi-invariant products of a nearly Sasakian manifold

R. Saadati and Y. J. Cho:
Cheng-Mordeson L-fuzzy normed spaces and application in stability of functional equation

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 6 Jun 2011. Last modified: 7 June 2011.

© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition